# SDR CALA2022120203263

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151720001
- Condition: Corroded
- Location: Frm 31 S41l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER 41L SPLICE HAS CORROSION FWD OF FR31.  REMOVED AND REPLACED SPLICE ON FWD CARGO STRINGER 41LT AT FRAME 31 IAW A320 SRM 51-72-11-002.
